# SDR AWXA0000628

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: DHM42441A00731
- Condition: Lightning Strike
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LIGHTNING STRIKE DAMAGE ON RT FUSLAGE SKIN ABOVE AND 12 INCHES AFT OF NLG DOOR.  REMOVED DAMAGE, FABRICATED, TREATED, AND INSTALLED DOUBLER IAW 737 SRM 53-30-1, 53-30-3 FIG 5.
